dianabol

Q: I’m taking a ton of D-bol and getting great results. I’m hard as a rock and have put on 12 pounds of quality mass and I’m just 6 weeks into my cycle. But, I am getting vicious back pains and don’t know what to do about them. Is this normal?

A: Mm-hmm, D-bol back pain… It’s quite common. I know a lot of guys who get wicked mid and low back pain on D-bol cycles. In fact, I’d be surprised if you were suffering from anything else. But, there is still a chance you’re suffering from more than just that. The best thing to do is to go off (taper) for a couple of weeks and see if your back pain is still there. You can bring the D-bol back into the mix after you’ve found out, but it’s probably the best thing you can do.

Now, I say this knowing full well that you probably won’t get off the gear long enough to see if you’re just experiencing a normal side effect of D-bol or whether you’re actually suffering from something more serious, but you ought to. You didn’t say how many weeks you were going, but 10 is about the maximum length you should take a lot of D-bol. Try to taper off at 6 weeks and be off completely by 8 weeks. Still, you should rule out liver or kidney problems. If you don’t drink enough water throughout the day, start! Also, get your liver enzymes tested. As with any highly anabolic drug you should also protect your liver with ALA or some other liver-cleansing supplement.

Still, I suggest you start tapering off now. These are odd pains that aren’t a normal part of a ‘roid experience. It’s up to you. If it feels tight, it’s different than if it actually aches, or is a sharp pain. Know the difference between those three types of feelings-you’ll need that information if you plan on taking ‘roids for more than a year or two. You may want to try taking a mild diuretic and an anti-estrogen of some kind (Nolvadex). 17-AA drugs are really toxic, so I’d rule out as much as possible. If you end up pissing blood, will it make you stop?

Leave a Reply

Post Navigation